# SDR AALA202505168750

- Difficulty date: April 27, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 68,984 hours, 29,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL BETWEEN BS 500B AND BS 500I AT LBL 25. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
